# SDR EBVR450D082523001

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 13,860 hours, 10,547 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 13,860 hours, 10,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND REMOVED ALL VISIBLE SIGNS OF CORROSION ON NLG FWD PRESSURE BULKHEAD. PERFORMED PRESSURE BULKHEAD CORROSION REPAIR IAW FAA  FORM 8110-3 DATED 8/14/23 AND ERO-976468 REV.IR, DATED AUGUST 14, 2023 FWD PRESSURE BULKHEAD CORROSION REPAIR. THIS IS A PERMANENT MAJOR REPAIR.
